# SDR ASAA1159063

- Difficulty date: February 21, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 15,675 hours, 4,892 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Panel
- Part number: 8221567102AS
- Part serial: 16GVX7
- Condition: Damaged
- Location: Cockpit
- Part time: 15,695 hours, 4,899 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP IAS/MACH WINDOW BACKGROUND HAS CHIPS ALLOWING BACKLIGHTING TO SHINE THROUGH SMALL CHIPS DOES NOT INTERFERE WITH OPERATION.  DUPLICATED DEFECT.  REPLACED DFCS MCP REF MM 22 11 34, OPS CHECK NML.  ALSO ACCOMP DFCS LRU MCP #32 TEST LAND VERIFY NR 49 TEST AND HGS SENSOR FCC/AT TEST ALL CHECK NML REF MM:22 11 34 22 11 00 & SMM: 34 36 00.  A/C REMAINS CAT IIIA AUTOLAND AND HGS QUAL & SCREW SHOW SAME.
